Manifolds which admit actions

Gilles Chatelet; Harold Rosenberg

Publications Mathématiques de l'IHÉS (1974)

  • Volume: 43, page 245-260
  • ISSN: 0073-8301

How to cite

top

Chatelet, Gilles, and Rosenberg, Harold. "Manifolds which admit $\mathbf {R}^n$ actions." Publications Mathématiques de l'IHÉS 43 (1974): 245-260. <http://eudml.org/doc/103928>.

@article{Chatelet1974,
author = {Chatelet, Gilles, Rosenberg, Harold},
journal = {Publications Mathématiques de l'IHÉS},
language = {eng},
pages = {245-260},
publisher = {Institut des Hautes Études Scientifiques},
title = {Manifolds which admit $\mathbf \{R\}^n$ actions},
url = {http://eudml.org/doc/103928},
volume = {43},
year = {1974},
}

TY - JOUR
AU - Chatelet, Gilles
AU - Rosenberg, Harold
TI - Manifolds which admit $\mathbf {R}^n$ actions
JO - Publications Mathématiques de l'IHÉS
PY - 1974
PB - Institut des Hautes Études Scientifiques
VL - 43
SP - 245
EP - 260
LA - eng
UR - http://eudml.org/doc/103928
ER -

References

top
  1. [1] G. CHATELET, H. ROSENBERG, Un théorème de conjugaison des feuilletages, Ann. Inst. Fourier, 21 (1971), fasc. 3, 95-106. Zbl0208.25703MR49 #11531
  2. [2] G. CHATELET, H. ROSENBERG, D. WEIL, A classification of the topological types of R2-actions on closed orientable 3-manifolds, Publ. math. I.H.E.S., 43 (1974), 261-272. Zbl0278.57015MR49 #11533
  3. [3] G. JOUBERT et R. MOUSSU, Feuilletage sans holonomie d'une variété fermée, C. R. Acad. Sci., 270 (1970), A-507-509. Zbl0191.54304MR41 #2702
  4. [4] S. P. NOVIKOV, Topology of foliations, Trudy Mosk. Math. Obsch., 14 (1965), 248-278 (= Trans. Mosc. Math. Soc., 14 (1965), 268-305, transl. J. Zilber). Zbl0247.57006MR34 #824
  5. [5] H. ROSENBERG, Foliations by planes, Topology, 7 (1968), 131-141. Zbl0157.30504MR37 #3595
  6. [6] H. ROSENBERG, The rank of S2×S1, Amer. Journ. of Math., 87 (1965), 11-24. Zbl0132.19803MR31 #764
  7. [7] H. ROSENBERG, R. ROUSSARIE and D. WEIL, A classification of closed orientable 3-manifolds of rank two, Ann. of Math., 91 (1970), 449-464. Zbl0195.25404MR42 #5280
  8. [8] R. MOUSSU et R. ROUSSARIE, Relations de conjugaison et de cobordisme entre certains feuilletages, Publ. math. I.H.E.S., 43 (1974), 144-167. Zbl0356.57018MR50 #11269
  9. [9] R. SACKSTEDER, Foliations and pseudo-groups, Amer. Journ. of Math., 87 (1965), 79-102. Zbl0136.20903MR30 #4268
  10. [10] D. TISCHLER, On fibering certain foliated manifolds over S1, Topology, 9 (1970), 153-154. Zbl0177.52103MR41 #1069
  11. [11] J. PLANTE, Anosov flows (to appear). Zbl0257.58007
  12. [12] R. MOUSSU, Feuilletage sans holonomie d'une variété fermée, C. R. Acad. Sci., t. 270 (1970), A-1308-1311. Zbl0205.27803MR41 #7710
  13. [13] F. W. WILSON, Smoothing derivatives of fonctions and applications, Trans., Amer. Math. Soc., 139 (1969), 413-428. Zbl0175.20203MR40 #4974

NotesEmbed ?

top

You must be logged in to post comments.